Dr. I would like to report you my concern. Recently I had found a mucus in my stool. I have asthma problem n was taking medicine atizid 250 and other tablet monteculost for phlegm in my chest. At this tym I found mucus produced from my anus. please help me wid dis n wat should I do to cure the problem and please say if the problem is serious. Or it is just due to the medicine.
PGFCP, PGDEMS, Bachelor Of Ayurvedic Medicine And Surgery
9 years experience
Ask Free Question
DEAR Lybrate USER. A) Take 30 ml AUDUMBARAVLEHA after meal. B) take 2-2 tablets of chitrakadi vati and leelavilas rasa after meals… C) take 2 tablets of KAPILA-AARAGWADHA VATI and 30 ml of lukewarm water at night before sleep. Do all these things for 15 days. It gives you good result. Consult to me for further suggestions. THANKS…
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.